18-month-old baby boy bit into a closed metal tube of medicated cream containing 1% of Dibucaine, ingesting a small amount of the cream. The baby immediately began to scream, went into convulsions, and seven hours later suffered a painful death. The baby's family sued the
Woman enrolled in a weight loss program conducted by a Research Center. Under the watch of the Center, the woman was administered the drugs fenfluramine ("fen") and phentermine ("phen") also known as "fen/phen". As a result of this weight loss program and the carelessness, negligence,
A baby girl aspirated meconium during labor and delivery. She was treated with kanamycin sulfate for twelve days. This drug is known to be toxic. As a result the child suffered a profound and permanent hearing loss which was not detected, and therefore not treated
Plaintiff ingested L-tryptophan, an amino acid used as a non-prescription food supplement. Plaintiff contracted eosinophilia myalgia syndrome. Plaintiff commenced suit against the pharmacy where she purchased the product, the manufacturer who marketed the tablets and the foreign cooperation which produced the raw materials used by
Plaintiff was rendered paralyzed from the waist down after ingesting two drugs prescribed by his physician for weight-loss. The two drugs allegedly produced nerve lesions in plaintiff's spinal cord. Plaintiff charged defendant drug manufacturer with failure to provide adequate warnings of drug's inherent hazards to
Plaintiff, an airline ticket agent, suffered a stroke while taking "sequential" birth control pills. As a result, she had dysfunction and reduced control on the left side of her body. The plaintiff did not receive adequate warning of the potentially devastating side effects of the
A nonsteroidal anti-inflammatory drug was given to a 32 year old man, with a history of liver dysfunction, as medication for bursitis. Soon after, he developed a bleeding ulcer and in the course of his hospitalization received transfusions. As a result of being administered the
A 56-year-old woman developed an infection following surgery for an esophogal hernia and was treated with antibiotics which caused renal failure. These drugs are known to be toxic to the kidney. The plaintiff is on dialysis three times a week and is awaiting a kidney
Plaintiff, a young man, was experiencing stomach trouble, which had been diagnosed as colitis. His doctor prescribed a steroid. The plaintiff was not informed of the risks of such therapy. The plaintiff continued the medication for nine months and as a result suffered permanent and
A 27-year-old woman, in contemplation of pregnancy, received a rubella vaccine since she had no immunity to rubella. She was not informed of the risks of receiving the vaccine. Within a month of vaccination, she developed a recognized neuromuscular complication of vaccination--Guillan-Barre. The plaintiff was
The plaintiff, a man in his late 50s, began taking a particular brand of medication for hypertension. Three months later he developed liver damage and drug hepatitis. The drug was removed from the market only eight months after its introduction as a controller of hypertension.
A child was born with no arms, one paddle leg and one stump leg as a result of the healthy mother-to-be having taken an antiemetic drug to control nausea during the early months of the pregnancy.